# SDR VNAA2016102800033

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,869 hours, 25,441 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LEFT AND RIGHT WEBS CORRODED BETWEEN LBL - RBL 9 AND LBL-RBL 18. MAINTENANCE PERFORMED A MAJOR REPAIR TO BULKHEAD LOWER WEB, FS 280 LHS IAW THE AMM. THE AIRCRAFT CONTINUES HEAVY CHECKS MAINTENANCE.
